| Model Number |
CYF-VA2 |
| Medical Device Problem Code |
Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the cysto-nephro videoscope exhibited the coating on the tip peeling off.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Since the device was manufactured over 18 years ago, the device history record could not be checked.Based on the investigation results, the actual product has not been returned to the quality department of the shirakawa plant, and the detailed condition of the actual product cannot be confirmed.Therefore, the information obtained from the survey results did not lead to an estimate of the cause.The root cause could not be determined.Olympus will continue to monitor field performance for this device.